Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 283, NWS Wilmington, OH

October 14, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 14, 2012, 5:58 PM EDT for 4 counties in Ohio. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 14, 2012, 5:58 PM EDT (21:58 UTC)
Expired
Oct 14, 2012, 6:45 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 14, 6:04 PM EDTHAIL 1Sidney, OH
Oct 14, 6:20 PM EDTHAIL 1Jackson Center, OHMEASURED WIND GUST 45 MPH
Oct 14, 6:38 PM EDTTSTM WND DMG2 N Belle Center, OHSHED AND WOODEN PLAYSET DESTROYED, MANY SHINGLES OFF ROOF, HALF A ROOF REMOVED FROM BARN NEXT DOOR.
Oct 14, 6:40 PM EDTTSTM WND DMG5 Sw Kenton, OHROOF TORN OFF A TRAILER, 40 FT RV LIFTED OFF BLOCKS AND MOVED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WUUS51 KILN 142158
SVRILN
OHC011-065-091-149-142245-
/O.NEW.KILN.SV.W.0283.121014T2158Z-121014T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT SUN OCT 14 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 645 PM EDT.

* AT 557 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HARDIN...
  MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...
  ANNA...
  BOTKINS...
  JACKSON CENTER...
  LAKEVIEW...
  RUSSELLS POINT...
  WAYNESFIELD...
  BELLE CENTER...

IN ADDITION...MCCARTYVILLE...KETTLERSVILLE...SWANDERS...PORT
JEFFERSON...MONTRA...MAPLEWOOD...FRYBURG AND BLOOM CENTER ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 91 AND 108...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4073 8386 4057 8361 4020 8431 4031 8444
      4065 8399 4065 8389 4071 8389
TIME...MOT...LOC 2158Z 230DEG 45KT 4031 8428

$$
3 follow-up statements
657 
WWUS51 KILN 142209
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT SUN OCT 14 2012

OHC011-065-091-149-142245-
/O.CON.KILN.SV.W.0283.000000T0000Z-121014T2245Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
609 PM EDT SUN OCT 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN SHELBY...NORTHWESTERN LOGAN...SOUTHWESTERN HARDIN AND
EASTERN AUGLAIZE COUNTIES...

AT 606 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SWANDERS...MOVING
NORTHEAST AT 50 MPH.

A WEATHER SPOTTER REPORTED QUARTER SIZE HAIL AT SIDNEY 604 PM EDT.

LOCATIONS IMPACTED INCLUDE...
BOTKINS...JACKSON CENTER...LAKEVIEW...RUSSELLS POINT...WAYNESFIELD...
BELLE CENTER AND ALGER.

IN ADDITION...MONTRA...MAPLEWOOD...FRYBURG...BLOOM CENTER...ST.
JOHNS...ROUNDHEAD...STATE ROUTE 195 AT STATE ROUTE 235 AND JUMBO ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4073 8386 4057 8361 4026 8421 4038 8435
      4065 8399 4065 8389 4071 8389
TIME...MOT...LOC 2208Z 230DEG 45KT 4038 8415

$$
027 
WWUS51 KILN 142232
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT SUN OCT 14 2012

OHC149-142242-
/O.CAN.KILN.SV.W.0283.000000T0000Z-121014T2245Z/
SHELBY OH-
632 PM EDT SUN OCT 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHELBY COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4057 8361 4039 8397 4046 8401 4048 8400
      4048 8402 4049 8402 4065 8399 4065 8389
      4071 8389 4073 8386
TIME...MOT...LOC 2232Z 230DEG 45KT 4057 8385

$$

OHC011-065-091-142245-
/O.CON.KILN.SV.W.0283.000000T0000Z-121014T2245Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-
632 PM EDT SUN OCT 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LOGAN...SOUTHWESTERN HARDIN AND EASTERN AUGLAIZE
COUNTIES...

AT 628 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR ROUNDHEAD...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
BELLE CENTER AND ALGER.

IN ADDITION...STATE ROUTE 195 AT STATE ROUTE 235...JUMBO...WALTON AND
SILVER CREEK ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4057 8361 4039 8397 4046 8401 4048 8400
      4048 8402 4049 8402 4065 8399 4065 8389
      4071 8389 4073 8386
TIME...MOT...LOC 2232Z 230DEG 45KT 4057 8385

$$
817 
WWUS51 KILN 142240
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT SUN OCT 14 2012

OHC011-065-091-142250-
/O.EXP.KILN.SV.W.0283.000000T0000Z-121014T2245Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-
640 PM EDT SUN OCT 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOGAN...
SOUTHWESTERN HARDIN AND EASTERN AUGLAIZE COUNTIES WILL EXPIRE AT 645
PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4057 8361 4039 8397 4046 8401 4048 8400
      4048 8402 4049 8402 4065 8399 4065 8389
      4071 8389 4073 8386
TIME...MOT...LOC 2240Z 230DEG 45KT 4063 8375

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 4:28 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 14, 4:28 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SUN OCT 14 2012

.SYNOPSIS...
LOW PRESSURE WILL DRAG A VIGOROUS COLD FRONT ACROSS THE REGION
TONIGHT...BRINGING STRONG WINDS AND POSSIBLY SEVERE THUNDERSTORMS.
AN UPPER TROUGH MAY BRING A FEW SHOWERS ON MONDAY AFTERNOON. HIGH
PRESSURE AND DRY AIR WILL MOVE FOR MONDAY NIGHT AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
DUE TO PERSISTENT SYNOPTIC WINDS ASSOCIATED WITH THE TIGHT
PRESSURE GRADIENT AROUND THE LOW...HAVE EXTENDED WIND ADVISORY
UNTIL 11 PM.

ELONGATED LOW PRESSURE STRETCHING FROM CHICAGO THROUGH NORTHERN
MICHIGAN WILL DRAG A COLD FRONT THROUGH THE AREA TONIGHT. THOUGH
INSTABILITY IS WEAK PARTIALLY DUE TO CLOUD COVER THAT HAS LIMITED
SOLAR HEATING...WIND SHEAR WILL CONTINUE TO BE VERY STRONG. THIS
COULD ALLOW ANY THUNDERSTORMS THAT DEVELOP TO BECOME SEVERE.

ACTIVITY WILL DIE DOWN AND MOVE EAST BY AROUND MIDNIGHT AS THE LOW
AND COLD FRONT EXIT EAST. WINDS WILL GRADUALLY DIMINISH
OVERNIGHT...AS TEMPERATURES FALL TO AROUND 50 FOR LOWS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE HIGH PRESSURE WILL BE CENTERED TO THE WEST ON
MONDAY...WITH AN UPPER TROUGH PUSHING ACROSS THE ILN AREA. A FEW
SHOWERS MAY DEVELOP DURING MONDAY AFTERNOON UNDER A COLD POOL
ALOFT. HIGHS AROUND 60 ARE EXPECTED.

HIGH PRESSURE AND DRY AIR WILL MOVE ACROSS THE REGION MONDAY NIGHT
THROUGH TUESDAY...BRINGING MAINLY CLEAR CONDITIONS. HIGHS ARE
EXPECTED TO REACH THE LOWER TO MIDDLE 60S ON TUESDAY. CLOUDS MAY
INCREASE TUESDAY NIGHT WHEN A SHORT WAVE IS FORECAST TO MOVE
THROUGH THE GREAT LAKES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER LEVEL PATTERN TO UNDER GO A TRANSITION WITH ENERGY FROM THE
PACIFIC NORTHWEST DROPPING SE CARVING OUT A DEEP UPPER LOW OVER THE
NORTHERN PLAINS ON WEDNESDAY. UPSTREAM RIDGING TO SLIDE EAST ACRS
THE GREAT LAKES/OHIO VALLEY ON WEDNESDAY...PROVIDING ABOVE NORMAL
TEMPERATURES AND DRY WEATHER. EXPECT HIGHS ON WED TO BE CLOSE TO 10
DEGREES ABOVE NORMAL...RANGING FROM NEAR 70 NORTH TO THE MID 70S SE.

NUMERICAL MODEL SOLNS CONTINUE TO DIFFER REGARDING THE POSITION AND
SPEED OF THE UPPER LOW. THE ECMWF 00Z SOLN IS FARTHER SOUTH WITH THE
LOW AND SLOWER...WHILE THE GFS KEEPS THIS LOW NORTH ACRS THE GREAT
LAKES AND IS CONSIDERABLY FASTER. THERE IS CLOSER ENSEMBLE AGREEMENT
WITH THE ECMWF SOLN. WILL THEREFORE TREND THE FORECAST CLOSER TO THE
ECMWF WITH A SLOWER ONSET OF PRECIPITATION BEGINNING LATE WEDNESDAY
NIGHT. WILL HAVE THE HIGHEST POPS THURSDAY INTO THURSDAY NIGHT WITH
THE APPROACH AND PASSAGE OF A COLD FRONT. TEMPERATURES ON THURSDAY
WILL CONTINUE TO BE ABOVE NORMAL...RANGING FROM THE LOWER 60S NW TO
THE UPPER 60S SE.

A CHANCE FOR SHOWERS TO CONTINUE FRIDAY INTO NEXT WEEKEND WITH THE
AFFECTS OF THE UPPER LOW COMING INTO PLAY. WILL KEEP THE POPS LIMITED
TO CHANCE/SLIGHT CHANCE CATEGORIES SINCE CONFIDENCE IS NOT OVERLY
HIGH DUE TO MODEL SOLN SPREAD AND THERE WILL LKLY BE NUMEROUS DRY
PERIODS IN BETWEEN THE SHOWER ACTIVITY.

TEMP WISE...EXPECT READINGS TO COOL BELOW NORMAL LATE IN THE WEEK
AND INTO NEXT WEEKEND. HAVE HIGHS ON FRIDAY RANGING FROM NEAR 60 NW
TO THE MID 60S SE...IN THE THE MID 50S NW TO THE LOWER 60S SATURDAY
AND ONLY IN THE MID AND UPPER 50S SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS SHRA INCREASE OVER AREA...MVFR CIGS TO MOVE IN. WIND GUSTS
GENERALLY FROM NEAR 28 TO 40KTS AHEAD OF MAIN FRONTAL SYSTEM
CURRENTLY FROM NEAR QUAD CITIES TO CENTRAL ARKANSAS. TIMING OF
TSTM ACTIVITY TO AFFECT WESTERN TAF LOCATIONS WILL BE GENERALLY
22Z OR LATER AND EXITING EASTERN TAF LOCATION NEAR 02Z. LOWER MVFR
CIGS SHOULD LINGER IN THE POST FRONTAL CAA OVERNIGHT WITH WINDS
STILL GUSTING TO 20-25 KTS THROUGH 06-09Z TIMEFRAME. LINGERING
MVFR THROUGH 12-14Z MONDAY.

.OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...JDR
Hazardous weather outlook, Oct 14, 4:40 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT SUN OCT 14 2012

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-152045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-
CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-
440 PM EDT SUN OCT 14 2012

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THE THREAT FOR HAZARDOUS WEATHER WILL PERSIST LATE THIS AFTERNOON
AND THIS EVENING AS A COLD FRONT TRAVELS ACROSS THE REGION. ALONG
AND AHEAD OF THE FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP.
SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. DAMAGING WINDS
APPEAR TO BE THE PRIMARY THREAT...BUT THERE IS ALSO SOME POTENTIAL
FOR TORNADOES TO DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-152045-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-
LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
440 PM EDT SUN OCT 14 2012

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Oct 14, 12:10 PM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1210 PM EDT SUN OCT 14 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-141815-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1210 PM EDT SUN OCT 14 2012

A COLD FRONT WILL CROSS THE OHIO VALLEY THIS EVENING. STRONG
SOUTHERLY WINDS AHEAD OF THE FRONT WILL INCREASE THIS MORNING TO
15 TO 25 MPH...WITH SIGNIFICANTLY HIGHER GUSTS OVER 40 MPH
OCCURRING IN THE AFTERNOON.

SHOWERS WILL OCCUR WELL AHEAD OF THE FRONT IN THE MID AFTERNOON
HOURS...AND THUNDERSTORMS WILL OCCUR LATER IN THE AFTERNOON
TOWARDS THIS EVENING. SOME OF THESE STORMS WILL HAVE THE POTENTIAL
TO CREATE DAMAGING WIND GUSTS APPROACHING 60 MPH.

IN ADDITION...THUNDERSTORMS TOWARD EVENING WILL OCCUR IN THE
PRESENCE OF A LOW LEVEL WIND FIELD THAT COULD SUPPORT TORNADIC
DEVELOPMENT.

PERSONS IN THE OHIO VALLEY SHOULD BE ALERT FOR ANY POSSIBLE
WATCHES OR WARNINGS THAT MAY BE ISSUED LATER TODAY.
Local storm report, Oct 14, 1:11 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
111 PM EDT SUN OCT 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND DMG CEDARVILLE              39.74N 83.81W
10/14/2012                   GREENE             OH   TRAINED SPOTTER

            LARGE LIMB DOWNED

&&

MYRONP
Special weather statement, Oct 14, 4:57 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT SUN OCT 14 2012

INZ050-OHZ042-060-142145-
WAYNE IN-DARKE OH-PREBLE OH-
457 PM EDT SUN OCT 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...DARKE AND
WAYNE COUNTIES THROUGH 545 PM EDT...

AT 455 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST
GERMANTOWN...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...
CENTERVILLE...RICHMOND...FOUNTAIN CITY...NEW MADISON...ARCANUM...
UNION CITY...GREENVILLE AND ANSONIA.

ALSO...GREENS FORK...ECONOMY...SPRING GROVE...WILLIAMSBURG...
MIDDLEBORO...WHITEWATER...BETHEL AND HOLLANSBURG ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3985 8522 4001 8505 4001 8482 4023 8481
      4035 8467 4035 8465 4004 8445 3971 8507
      3971 8509 3982 8523
Special weather statement, Oct 14, 5:28 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT SUN OCT 14 2012

INZ050-059-OHZ042-051-060-061-142215-
UNION IN-WAYNE IN-DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
528 PM EDT SUN OCT 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MIAMI...SOUTHEASTERN DARKE...SOUTHEASTERN
WAYNE AND NORTHEASTERN UNION COUNTIES THROUGH 615 PM EDT...

AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BOSTON...
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...EATON...
LEWISBURG AND ARCANUM.

ALSO...NEW HOPE...OKLAHOMA...ELDORADO...WEST MANCHESTER...CASTINE...
ITHACA...VERONA AND GORDON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4009 8444 3991 8434 3963 8483 3977 8497
Special weather statement, Oct 14, 5:29 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT SUN OCT 14 2012

INZ074-075-080-KYZ089>092-OHZ077-142215-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CARROLL KY-
GALLATIN KY-HAMILTON OH-
529 PM EDT SUN OCT 14 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...
NORTHWESTERN GALLATIN...CARROLL...BOONE...KENTON...SOUTHEASTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 615 PM EDT...

AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRAYTOWN...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY...WARSAW...RISING
SUN...UNION...BURLINGTON...OAKBROOK...VILLA HILLS...LAKESIDE PARK...
FORT WRIGHT...FORT MITCHELL...FLORENCE AND ERLANGER.

ALSO...MOOREFIELD...GHENT...MOUNT STERLING...JACKSONVILLE...
MARKLAND...FAIRVIEW...CENTER SQUARE AND ETHRIDGE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3874 8525 3870 8521 3885 8521 3920 8470
      3902 8450 3861 8516 3874 8530 3875 8530
Special weather statement, Oct 14, 5:40 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT SUN OCT 14 2012

OHZ042-043-051-142230-
DARKE OH-MIAMI OH-SHELBY OH-
540 PM EDT SUN OCT 14 2012

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHWESTERN MIAMI AND
NORTHEASTERN DARKE COUNTIES THROUGH 630 PM EDT...

AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PIKEVILLE...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...FORT
LORAMIE...SIDNEY...ANNA...BOTKINS AND JACKSON CENTER.

ALSO...CLAYTON...BLOOMER...RUSSIA...POLO...WILLOWDELL...HOUSTON...
NEWPORT AND LOCKINGTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4048 8400 4042 8400 4030 8402 4007 8451
      4023 8461 4038 8437 4038 8434 4040 8434
      4048 8420

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:53 AM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Oct 14, 4:57 PM EDTSpecial Weather StatementILNDarke48 min
Oct 14, 5:28 PM EDTSpecial Weather StatementILNPreble47 min
Oct 14, 5:40 PM EDTSpecial Weather StatementILNShelby50 min
Oct 14, 6:31 PM EDTSpecial Weather StatementILNClinton, Greene44 min
Oct 14, 7:40 PM EDTSpecial Weather StatementILNFranklin, Licking, Pickaway50 min
Oct 14, 7:47 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Fayette, Franklin, Licking, Pickaway28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.